UNIGE document Scientific Article
previous document  unige:12351  next document
add to browser collection
Title

Discrete Derivatives of Sequences

Authors
Rémy, Jean-Luc
Vardi, Ilan
Published in Advances in Applied Mathematics. 2001, vol. 27, no. 2-3, p. 562 - 584
Identifiers
Full text
Structures
Citation
(ISO format)
PÉTERMANN, Yves-François, RÉMY, Jean-Luc, VARDI, Ilan. Discrete Derivatives of Sequences. In: Advances in Applied Mathematics, 2001, vol. 27, n° 2-3, p. 562 - 584. https://archive-ouverte.unige.ch/unige:12351

185 hits

0 download

Update

Deposited on : 2010-11-08

Export document
Format :
Citation style :